MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 BIOSTOP G CEM RESTR 18MM; DEPUY CMW RESORBABLE BIOMATERIALS : CEMENT CENTRALIZER/PLUG

DEPUY ORTHOPAEDICS, INC. 1818910 BIOSTOP G CEM RESTR 18MM; DEPUY CMW RESORBABLE BIOMATERIALS : CEMENT CENTRALIZER/PLUG
Catalog Number 546318000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
We had a total hip replacement (thr) and it was complicated at the moment of adding the final piece, the impactor broke.The screws were tried to be placed but it did not have a good grip because the patient had osteoporosis.And for that reason they cemented the liners.And when he was placing the biostop 18 it broke off and could not place it and placed another measure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Examination of the attached photograph confirmed the reported event.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination(s).The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BIOSTOP G CEM RESTR 18MM
Common Device Name
DEPUY CMW RESORBABLE BIOMATERIALS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw 46582
MDR Report Key8949493
Report Number1818910-2019-102613
Device Sequence Number2562350
Product Code JDK
UDI-Device Identifier10603295174592
UDI-Public10603295174592
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2021
Device Catalogue Number546318000
Device Lot Number18C1501008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR